# SDR UIEA2021042300986

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 74,372 hours, 12,684 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 10927
- Condition: Faulted
- Location: Flap Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: J, A

## Discrepancy

FLAPS DRIVE MSG( REMOVED AND REPLACED R4 FLAP PDU. OPS OK IN BOTH MODE PER AMM 27-81-03. )
